×

zbMATH — the first resource for mathematics

Transient analysis of a two-heterogeneous servers queue with system disaster, server repair and customers’ impatience. (English) Zbl 1364.60124
Summary: A two-heterogeneous servers queue with system disaster, server failure and repair is considered. In addition, the customers become impatient when the system is down. The customers arrive according to a Poisson process and service time follows exponential distribution. Each customer requires exactly one server for its service and the customers select the servers on fastest server first basis. Explicit expressions are derived for the time-dependent system size probabilities in terms of the modified Bessel function, by employing the generating function along with continued fraction and the identity of the confluent hypergeometric function. Further, the steady-state probabilities of the number of customers in the system are deduced and finally some important performance measures are obtained.

MSC:
60K25 Queueing theory (aspects of probability theory)
90B22 Queues and service in operations research
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ammar, SI, Transient analysis of an \(M/M/1\) queue with impatient behavior and multiple vacations, Appl Math Comput, 260, 97-105, (2015) · Zbl 1410.90045
[2] Ammar SI (2014a) Transient analysis of a two-heterogeneous servers queue with impatient behavior. J Egypt Math Soc 22(1):90-95 · Zbl 1291.60183
[3] Ammar SI (2014b) Transient behavior of a two-processor heterogeneous system with catastrophes, server failures and repairs. Appl Math Model 38(7-8):2224-2234 · Zbl 1153.60394
[4] Armony, M; Ward, AR, Fair dynamic routing in large-scale heterogeneous-server systems, Oper Res, 58, 624-637, (2010) · Zbl 1231.90133
[5] Chen, A; Renshaw, E, The \(M/M/1\) queue with mass exodus and mass arrivals when empty, J Appl Probab, 34, 192-207, (1997) · Zbl 0876.60079
[6] Dharmaraja, S, Transient solution of a two-processor heterogeneous system, Math Comput Model, 32, 1117-1123, (2000) · Zbl 0970.60101
[7] Dharmaraja S, Kumar R (2015) Transient solution of a Markovian queuing model with heterogeneous servers and catastrophes. Opsearch (in press) · Zbl 1365.90099
[8] Gelenbe, E, Product-form queueing networks with negative and positive customers, J Appl Probab, 28, 656-663, (1991) · Zbl 0741.60091
[9] Gradshteyn IS, Ryzhik IM (2007) Table of integrals, series, and products, 7th edn. Elsevier/Academic Press, Amsterdam
[10] Ibrahima, R; LEcuyerb, P; Shenc, H, Inter-dependent, heterogeneous, and time-varying service-time distributions in call centers, Eur J Oper Res, 250, 480-492, (2016) · Zbl 1346.90253
[11] Ke, JC; Liu, TH; Wu, CH, An optimum approach of profit analysis on the machine repair system with heterogeneous repairmen, Appl Math Comput, 253, 40-51, (2015) · Zbl 1338.90142
[12] Kumar, BK; etal., Transient analysis of a single server queue with catastrophes, failures and repairs, Queueing Syst, 56, 133-141, (2007) · Zbl 1124.60073
[13] Kumar, BK; Madheswari, SP; Venkatakrishnan, KS, Transient solution of an \(M/M/2\) queue with heterogeneous servers subject to catastrophes, Int J Inform Manag Sci, 18, 63-80, (2007) · Zbl 1148.60073
[14] Krishna Kumar, B; Vijayakumar, A; Sophia, S, Transient analysis for state-dependent queues with catastrophes, Stoch Anal Appl, 26, 1201-1217, (2008) · Zbl 1153.60394
[15] Lippolt, CR; Arnold, D; Dörrsam, V, Analysis of a single stage production system with heterogeneous machines, OR Spectrum, 25, 97-107, (2003) · Zbl 1012.90505
[16] Lorentzen L, Waadeland H (1992) Continued fractions with applications. Studies in computational mathematics, vol 3. North-Holland, Amsterdam · Zbl 0782.40001
[17] Sudhesh R, Sebasthi Priya R, Lenin RB (2016) Analysis of N-policy queues with disastrous breakdown. TOP (accepted: 8 February) · Zbl 1360.60171
[18] Sudhesh, R, Transient analysis of a queue with system disasters and customer impatience, Queueing Syst, 66, 95-105, (2010) · Zbl 1197.60087
[19] Trivedi KS (2002) Probability and statistics with reliability, queuing, and computer science applications, 2nd edn. Wiley, New York
[20] Yechiali, U, Queues with system disasters and impatient customers when system is down, Queueing Syst, 56, 195-202, (2007) · Zbl 1124.60076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.